# SDR DALA2016082606220

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 54,117 hours, 19,613 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR KNUCKLE BUSTER DOES NOT COME OUT WHEN DOOR IS ARMED.  CYCLED DOOR AND FOUND PLACARD ON TOP OF "KNOCKER" TO BE HANGING UP    KNOCKER. ADJUSTED GAP & CK'S OK. (8887280)
